# SDR 95ZZZX3915

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50711
- Condition: Leaking
- Location: T/R
- Part time: 974 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING BAD IN OUTPUT AREA.
